# SDR SWAA2016011147859

- Difficulty date: January 2, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2119
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GALLEY LOWER PAN AFT BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
